Homeopathic Remedies Homeopathy Forum

Similar conversations:

Acid Phos
29 threads

 

Homeopathy Forum

Acid Phos

Acid phos 1x and tincture are the same or different?

All my symptoms are matching with acid phos but whenever i have acid phos 30, i feel constipated, trapped flatulence, and headache. Should i change the potency or some other medicine along with it?
 
  Akshay_oct on 2014-05-10
This is an internet forum. Assume posts are not from medical professionals.
You need to talk about what is going on with you in the first place.

Acid phos may not be your remedy-

A good rule to follow is do not go down in potency right after you have
taken a higher potency- you can antidote, you can mess everything up
that way.
 
simone717 4 years ago

It doesn't sound like you are taking Phos-ac for the right reasons. It is usually the case when a remedy does not act at a higher potency, that it is not actually the correct remedy.

How do you know that Phos-ac is the remedy you need?
 
Evocationer 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.